# SDR ASOA2016042214844

- Difficulty date: April 22, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 32,797 hours, 23,272 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY DOOR SILL HAS CORROSION.  INSTALLED CENTER CARGO TIE DOWN ASSY REF SRM 51-42-06-001-001-A01. INSTALLED 1EA CLIP AT FS 1015 & FS 1031 REF SRM 51-42-06-001-001-A01 & SRM 51-42-21-001-001-A01 & DWG MM670-35085, REV L, POST MOD.  STARTED LOCATING FASTENER HOLES IAW SRM 51-40-11-001-001, A01 AND DWG MM670-35085.  INSTALLED FWD AND MID INNER CHORDS IAW SRM 51-42-06-001-001-A01 AND DWG MM670-35085, REV L SEE ITEM 12 BELOW FOR AFT CHORD.  PICKED UP ALL REMAINING FASTENER HOLES AND COUNTERSUNK AS REQUIRED REF 700 SRM 51-40-11-001-001 & DWG MM670-35085.  INSTALLED SHIM AT FS 1000 LBL42, WL73 IAW SRM 51-42-21-001-001-A01 AND DWG MM670-35085, FS 1047 NOT REQUIRED SEE ITEM NR 12 BELOW.  PRODUCTION PART UNAVAILABLE AT THIS TIME, THD HAS ISSUED SNIEO MM670-35670, S02 FOR FABRICATION OF MM670-35670-S0201.  FABRICATED INNER CHORD, PN, MM 670-35670-S0201 IAW SNIEO MM 670-35670 S02 REF EC/TC CARD NR: SNIEO MM670-35670 S02.  INSTALLED INNER CHORD, PN MM 670-35670-S0201 IN LIEU OF INNER CHORD MM 670-35670-003 IAW SNIEO MM 670-35085 S12 NOTE: SHIM AT FS 1047 NOT REQ PER NOTE 2.  INSTALLED SILL ASSY AT FS 1000 - FS 1047 REF SRM 51-42-06-001-001-A01 & DWG AMM 670-35085, REV L POST MOD.  INSTALLED FWD TIE DOWN ASSY IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, DWG MM670-25041.  OPS CK C/W FOR AFT CARGO DOOR.
